Alert archive / Arizona / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 119, NWS Phoenix, AZ

October 5, 2021Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Oct 5, 2021, 4:06 PM MST for Maricopa County, Arizona. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 5, 2021, 4:06 PM MST (23:06 UTC)
Expired
Oct 5, 2021, 4:45 PM MST
In force
39 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 112 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 5, 4:13 PM MSTHAIL 14 S Gila Bend, AZ***DELAYED REPORT*** OBSERVER AT GILA BEND AIRFIELD REPORTED 1 INCH HAIL IN THE METAR.
Oct 5, 4:44 PM MSTTSTM WND GST 464 Ne Gila Bend, AZ***DELAYED REPORT***MESONET STATION MAGL 3.8 NE GILA BEND (AZ ALERT).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 5, 11:46 AM MSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 11.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Prvg Ground, AZ at 12:00Z on 2021-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Prvg Ground, AZ at 12:00Z on 2021-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2332 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

650 
WUUS55 KPSR 052306
SVRPSR
AZC013-052345-
/O.NEW.KPSR.SV.W.0119.211005T2306Z-211005T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
406 PM MST Tue Oct 5 2021

The National Weather Service in Phoenix has issued a

* Severe Thunderstorm Warning for...
  Maricopa County in south central Arizona...

* Until 445 PM MST.

* At 405 PM MST, a severe thunderstorm was located 7 miles northwest
  of Gila Bend Auxiliary Field, or 9 miles west of Gila Bend, moving
  northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Gila Bend, Cotton Center and Gila Bend Auxiliary Field. 

This includes the following highways...
AZ Interstate 8 between mile markers 101 and 119.
AZ Route 238 between mile markers 1 and 2.
AZ Route 85 between mile markers 1 and 10, and between mile markers
119 and 134.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3282 11283 3291 11300 3323 11283 3309 11255
      3281 11276
TIME...MOT...LOC 2305Z 216DEG 21KT 3293 11285 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SDB
1 follow-up statement
382 
WWUS55 KPSR 052329
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
429 PM MST Tue Oct 5 2021

AZC013-052345-
/O.CON.KPSR.SV.W.0119.000000T0000Z-211005T2345Z/
Maricopa AZ-
429 PM MST Tue Oct 5 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MST
FOR MARICOPA COUNTY...

At 429 PM MST, a severe thunderstorm was located over Gila Bend,
moving northeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Gila Bend and Cotton Center. 

This includes the following highways...
AZ Interstate 8 between mile markers 113 and 119.
AZ Route 238 between mile markers 1 and 2.
AZ Route 85 between mile markers 1 and 3, and between mile markers
119 and 134.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3306 11281 3319 11274 3309 11255 3308 11255
      3288 11271 3294 11279
TIME...MOT...LOC 2329Z 216DEG 20KT 3295 11267 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 1:01 PM MST, 3 hours 5 minutes earlier.

Area forecast discussion, Oct 5, 1:01 PM MST, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
101 PM MST Tue Oct 5 2021

.UPDATE...

Aviation discussion update.

.SYNOPSIS...
A low pressure system will continue to move through the Southwest
today. Periods of showers and thunderstorms will continue this
morning, then gradually end from west to east this afternoon and
evening. Severe thunderstorms are expected to develop this
afternoon, capable of producing strong, damaging winds, large
hail, and perhaps an isolated tornado. Some blowing dust will
also be possible. Dry weather returns tomorrow and Thursday with
near normal temperatures. A low end rain chance is possible with
another passing system Friday and Saturday with slightly cooler
temperatures. A quiet weekend with typical temperatures is expect,
with the potential for a dry but notably cooler and winder
weather system next week.

&&

DISCUSSION...
A compact upper level low is moving east near the
California-Mexico border. East of this low, warm and moist air
continues to stream northward into the forecast area, leading to
scattered showers and thunderstorms. So far, the relatively dry
and cool boundary layer has only allowed for elevated convection.
Rainfall and wind have both been limited, but we have received
several reports of small hail. As we progress into the afternoon,
several factors will come together for a potentially significant
severe weather event by Arizona standards.

Visible satellite imagery continues to show mostly clear
conditions south of Phoenix, with a mixture of clouds and sun over
the metro area. Overall, this is allowing for good low level
heating. The 18z PSR sounding and ACARS data confirm this to be
the case, with a gradually warming boundary layer. Model
forecasts show that this should allow for surface temperatures to
warm enough to overcome any convective inhibition by this
afternoon. As convection becomes increasingly tied to the surface
layer, it will dip into the strong low level directional shear
present today. Meanwhile, as the upper level low advances towards
the area (along with a corresponding jet streak) upper level wind
speeds will increase along with diffluence aloft. This will result
in effective bulk shear values of 40-50 kts continuing into the
early evening. In addition to the favorable wind shear, upper
level temperatures will cool significantly with 500 mb
temperatures dropping to -15 to -16C or so. Very steep lapse rates
into the mid levels will allow for a favorable hail growth zone
to develop. CAPE values of 1500-2000 J are anticipated by the mid
afternoon. Lastly, PWAT values will remain in the 1-1.2" range,
which is easily sufficient for convective development.

Taken together, the environment will be well primed for supercells
to develop this afternoon with large hail (potentially up to 2"
or so) and high wind gusts (potentially up to 65 kts or so). The
strong low level shear may also allow for an isolated tornado or
two. the most favored location for tornadic development is likely
north of the Phoenix metro. The SPC has issued a severe
thunderstorm watch through 03Z this evening to account for these
threats.

The risk for flash flooding appears to be much less than the risk
for severe weather due to fast storm motions. Even so, as stronger
thunderstorms develop this afternoon, the potential for locally
heavy rain will increase. Accordingly, an isolated flash flood
warning cannot be ruled out today, especially over the burn scars.

The HREF has handled the strongly forced convective pattern quite
well to this point. It indicates that scattered showers and
storms will continue throughout the day, but that the strong to
severe storms are likely to develop roughly along a line from west
of Phoenix up through the Prescott area around 1-4 pm this
afternoon. These storms will then likely traverse through the area
between 3-7 pm. The threat of precipitation in the PSR forecast
area will quickly wind down after that. As always, the exact
locations which will see severe weather is never known for sure
ahead of time and conditions can change quickly. Today would be a
good day to check back frequently for forecast updates.

After today's active weather, the next few days will be quiet with
highs near 90 under partly sunny skies. Global ensembles indicate
that another system will graze the area Friday night into
Saturday. The chance of precipitation is quite low, with NBM
showing less than a 10% chance of measurable precipitation.
Temperatures will likely cool off though, with highs in the mid
80s over the weekend. An even stronger storm system (also likely
dry) will affect the area next week. Details are limited at this
range, but there is excellent agreement that temperatures will
cool dramatically. The NBM only shows a 55% chance of exceeding
72F next Wednesday in Phoenix. Should this occur, morning lows
would fall into the 40s and 50s for the first time since last
spring.

&&

.AVIATION...Updated at 2001Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Showers and TS are now filling in across the Phoenix area at this
hour. Included tempo TS in TAFs given scattered nature of embedded
convection and modest ceiling reductions, but not winds at this time
as the thunderstorms are not particularly strong. Stronger
thunderstorms will be possible across the Phoenix area later this
afternoon as the airmass  becomes more unstable. Any storms at
develop will be fairly progressive and not linger for long. However,
there is the potential for severe storms, with risk of very strong
winds, large hail, and even a very remote chance of a tornado. At
this point, with go with periods of TEMPO -TSRA in the TAfs for now.
Clouds will quickly clear behind the storms this evening. Winds will
show atypical patterns through the day, with easterly flow being the
predominate direction through tonight.

Southeast California/Southwest Arizona including KIPL and KBLH:

Scattered showers will continue for the next few hours across the
region, with an area of thunderstorms currently in the Imperial
Valley gradually moving to the northeast. Gusty winds will be
possible with the thunderstorms along with MVFR conditions (due to
rain, some blowing dust, and/or reduced ceilings). Quickly improving
weather this afternoon as the storms move to the east. Winds will
show atypical patterns through the morning and afternoon, with
preferred drainage directions taking hold later this evening.

&&

.FIRE WEATHER...
Thursday through Monday:
One weather system will move through the region Thursday and
Friday, bringing low end rain chances and a slight uptick in
afternoon humidity. Slightly cooler and drier weather arrives
Saturday, but warmer and drier weather is expected Sunday and
Monday. Overnight humidity values will generally be trending down
through the entire period.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Hodges
AVIATION...Percha/Iniguez
FIRE WEATHER...Iniguez

In the hours before

Local storm report, Oct 5, 3:28 PM MST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
328 PM MST TUE OCT 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     TSTM WND GST     5 NNW CASA GRANDE       32.95N 111.77W
10/05/2021  M43 MPH          PINAL              AZ   AWOS

            ***DELAYED REPORT***AWOS STATION KCGZ CASA
            GRANDA.

&&

JS
Special weather statement, Oct 5, 3:32 PM MST, 34 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
332 PM MST Tue Oct 5 2021

AZZ533-534-052300-
Aguila Valley AZ-Central La Paz AZ-
332 PM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of east central La Paz
and Maricopa Counties through 400 PM MST...

At 332 PM MST, Doppler radar was tracking a strong thunderstorm near
Gladden, or 27 miles southeast of Alamo Lake, moving north at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gladden.

This includes US Highway 60 between mile markers 67 and 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central and west central Arizona.

&&

LAT...LON 3411 11333 3400 11333 3400 11316 3379 11327
      3385 11348 3417 11344
TIME...MOT...LOC 2232Z 193DEG 27KT 3390 11336

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

SDB
Local storm report, Oct 5, 3:33 PM MST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
333 PM MST TUE OCT 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HEAVY RAIN       9 NW MIAMI              33.49N 110.99W
10/05/2021  M0.60 INCH       GILA               AZ   MESONET

            MESONET STATION PCMA3 9.4 NW MIAMI.

&&

JS
Local storm report, Oct 5, 3:34 PM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
334 PM MST TUE OCT 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HEAVY RAIN       10 SSE ROOSEVELT        33.54N 111.05W
10/05/2021  M0.55 INCH       GILA               AZ   MESONET

            MESONET STATION JE318 SUPERSTITION.

&&

JS
Local storm report, Oct 5, 3:35 PM MST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
335 PM MST TUE OCT 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HEAVY RAIN       5 S GUADALUPE           33.30N 111.96W
10/05/2021  M0.52 INCH       MARICOPA           AZ   MESONET

            MESONET STATION FW6077 PHOENIX.

&&

JS
Special weather statement, Oct 5, 3:47 PM MST, 19 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
347 PM MST Tue Oct 5 2021

AZZ538-539-052330-
Tonopah Desert AZ-Gila Bend AZ-
347 PM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of Maricopa County
through 430 PM MST...

At 347 PM MST, Doppler radar was tracking a strong thunderstorm 14
miles east of Sentinel, or 20 miles southwest of Gila Bend, moving
northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gila Bend.

This includes AZ Interstate 8 between mile markers 96 and 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central Arizona.

&&

LAT...LON 3270 11293 3279 11312 3313 11297 3298 11270
TIME...MOT...LOC 2247Z 207DEG 24KT 3282 11299

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SDB

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 5:45 AM MSTSpecial Weather StatementPSR45 min
Oct 5, 5:48 AM MSTSpecial Weather StatementPSR42 min
Oct 5, 6:39 AM MSTSpecial Weather StatementPSRYuma51 min
Oct 5, 6:41 AM MSTSpecial Weather StatementPSR49 min
Oct 5, 7:15 AM MSTSpecial Weather StatementPSR30 min
Oct 5, 7:37 AM MSTSpecial Weather StatementPSRLa Paz23 min
Oct 5, 7:56 AM MSTSpecial Weather StatementPSR34 min
Oct 5, 8:05 AM MSTSpecial Weather StatementPSRLa Paz40 min
Oct 5, 8:07 AM MSTSpecial Weather StatementPSRLa Paz38 min
Oct 5, 8:24 AM MSTSpecial Weather StatementPSRYuma51 min
Oct 5, 8:44 AM MSTSpecial Weather StatementPSRLa Paz46 min
Oct 5, 8:46 AM MSTSpecial Weather StatementPSRYuma29 min
Oct 5, 9:01 AM MSTSpecial Weather StatementPSRYuma44 min
Oct 5, 9:10 AM MSTSpecial Weather StatementPSRLa Paz35 min
Oct 5, 9:28 AM MSTSpecial Weather StatementPSRMaricopa32 min
Oct 5, 9:30 AM MSTSpecial Weather StatementPSR30 min
Oct 5, 9:37 AM MSTSpecial Weather StatementPSR38 min
Oct 5, 9:39 AM MSTSpecial Weather StatementPSRYuma36 min
Oct 5, 10:08 AM MSTSpecial Weather StatementPSR37 min
Oct 5, 10:21 AM MSTSpecial Weather StatementPSRMaricopa24 min
Oct 5, 10:46 AM MSTSpecial Weather StatementPSR29 min
Oct 5, 11:06 AM MSTSpecial Weather StatementPSR24 min
Oct 5, 11:16 AM MSTSpecial Weather StatementPSRMaricopa29 min
Oct 5, 11:37 AM MSTSpecial Weather StatementPSRYuma23 min
Oct 5, 11:42 AM MSTSpecial Weather StatementPSRMaricopa33 min
Oct 5, 11:43 AM MSTSpecial Weather StatementPSRMaricopa32 min
Oct 5, 11:51 AM MSTSpecial Weather StatementPSR24 min
Oct 5, 12:03 PM MSTSpecial Weather StatementPSRLa Paz27 min
Oct 5, 12:13 PM MSTSpecial Weather StatementPSR47 min
Oct 5, 12:16 PM MSTSpecial Weather StatementPSR29 min
Oct 5, 12:19 PM MSTSpecial Weather StatementPSR26 min
Oct 5, 12:28 PM MSTSpecial Weather StatementPSRPinal32 min
Oct 5, 12:45 PM MSTSpecial Weather StatementPSR30 min
Oct 5, 12:46 PM MSTSpecial Weather StatementPSRLa Paz29 min
Oct 5, 12:48 PM MSTSpecial Weather StatementPSR27 min
Oct 5, 12:58 PM MSTSpecial Weather StatementPSR47 min
Oct 5, 1:00 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa30 min
Oct 5, 1:07 PM MSTSpecial Weather StatementPSRPinal38 min
Oct 5, 1:09 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Oct 5, 1:15 PM MSTSpecial Weather StatementPSR30 min
Oct 5, 1:25 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa, Yuma3 hr
Oct 5, 1:35 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal40 min
Oct 5, 1:45 PM MSTSpecial Weather StatementPSR45 min
Oct 5, 1:48 PM MSTSpecial Weather StatementPSR27 min
Oct 5, 1:50 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Oct 5, 1:58 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal17 min
Oct 5, 2:12 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal33 min
Oct 5, 2:28 PM MSTSpecial Weather StatementPSR17 min
Oct 5, 2:35 PM MSTFlash Flood Warning Considerable damage threatPSRGila4 hr
Oct 5, 2:45 PM MSTSpecial Weather StatementPSRGila45 min
Oct 5, 2:50 PM MSTSevere Thunderstorm Warning Considerable damage threatPSRGila40 min
Oct 5, 3:13 PM MSTSpecial Weather StatementPSRGila32 min
Oct 5, 3:20 PM MSTSpecial Weather StatementPSR25 min
Oct 5, 3:32 PM MSTSpecial Weather StatementPSR28 min
Oct 5, 3:47 PM MSTSpecial Weather StatementPSR43 min
Oct 5, 4:09 PM MSTSpecial Weather StatementPSRGila21 min
Oct 5, 4:18 PM MSTSevere Thunderstorm WarningPSRGila27 min
Oct 5, 4:22 PM MSTSpecial Weather StatementPSR38 min
Oct 5, 4:33 PM MSTFlash Flood Warning Considerable damage threatPSRPinal2 hr
Oct 5, 4:34 PM MSTSevere Thunderstorm WarningPSRGila41 min
Oct 5, 4:39 PM MSTSpecial Weather StatementPSRMaricopa51 min
Oct 5, 4:41 PM MSTSevere Thunderstorm WarningPSRMaricopa49 min
Oct 5, 4:45 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 5, 4:54 PM MSTSpecial Weather StatementPSRMaricopa36 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.